every since i have been taking this medicine my arm and hand has had tingling in it. I have had a pounding headache and my chest is tight and I am having trouble breathing. what should i do?
Yes it can cause headache (less serious side effect).-
With regard to your arm and hand I do not know what is happening there.If it is your left arm go to the HOSPITAL ASAP and if not still go to the HOSPITAL... do not wait until tomorrow.
Better safe than sorry.- and in the hospital maybe they can get a hold of your gynecologist, to be honest I doubt it.
You may report side effects to FDA at 1-800-FDA-1088.
- Omnaris Information for Consumers
- Omnaris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnaris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2011 • 2 answers
Posted 16 Feb 2012 • 1 answer
Posted 28 Apr 2012 • 3 answers
Posted 22 Oct 2014 • 1 answer
Posted 19 Nov 2015 • 2 answers